Alert archive / Wisconsin / Gale Warnings in 2019
Gale Warning 6, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Apr 10, 2019, 5:17 AM CDT. It took effect at Apr 11, 2019, 4:00 AM CDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2019, 5:17 AM CDT (10:17 UTC)
- In effect from
- Apr 11, 2019, 4:00 AM CDT
- Expired
- Apr 11, 2019, 9:58 PM CDT
- In force
- 18 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
716 WHUS73 KGRB 101017 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 517 AM CDT Wed Apr 10 2019 LMZ541>543-101830- /O.CAN.KGRB.SC.Y.0026.000000T0000Z-190410T1200Z/ /O.UPG.KGRB.GL.A.0004.190411T0600Z-190412T0300Z/ /O.NEW.KGRB.GL.W.0006.190411T0900Z-190412T0300Z/ /O.NEW.KGRB.SC.Y.0027.190410T2100Z-190411T0900Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 517 AM CDT Wed Apr 10 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT THURSDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 10 PM CDT THURSDAY... The National Weather Service in Green Bay has issued a Gale Warning, which is in effect from 4 AM to 10 PM CDT Thursday. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from 4 PM this afternoon to 4 AM CDT Thursday. * WINDS...Northeast winds will increase to 15 to 25 knots later this afternoon. Then, east to northeast winds will increase to 20 to 25 kts with gale force gusts to 35 to 40 knots late tonight and continuing into Thursday evening. * WAVES...Waves will build to 3 to 5 feet late this afternoon, then to 7 to 10 feet on Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ521-522-101830- /O.UPG.KGRB.GL.A.0004.190411T0600Z-190412T0300Z/ /O.NEW.KGRB.GL.W.0006.190411T0900Z-190412T0300Z/ /O.NEW.KGRB.SC.Y.0027.190410T2100Z-190411T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 517 AM CDT Wed Apr 10 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT THURSDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 10 PM CDT THURSDAY... The National Weather Service in Green Bay has issued a Gale Warning, which is in effect from 4 AM to 10 PM CDT Thursday. A Small Craft Advisory has also been issued. * WINDS...Northeast winds will increase to 15 to 25 knots later this afternoon. Then, east to northeast winds will increase to 20 to 25 kts with gale force gusts to 35 to 40 knots late tonight and continuing into Thursday evening. * WAVES...1 to 3 feet in ice free areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ Kieckbusch
7 follow-up statements
641 WHUS73 KGRB 101528 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1028 AM CDT Wed Apr 10 2019 LMZ521-522-541>543-102330- /O.CON.KGRB.SC.Y.0027.190410T2100Z-190411T0900Z/ /O.CON.KGRB.GL.W.0006.190411T0900Z-190412T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1028 AM CDT Wed Apr 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT THURSDAY... * WINDS...Northeast winds will increase to 15 to 25 knots later this afternoon. Then, east to northeast winds will increase to 20 to 25 kts with gale force gusts to 35 to 40 knots late tonight and continuing into Thursday evening. * WAVES... Building to 1 to 3 feet in ice free areas on the bay, to 7 to 10 feet on the lake tonight and Thursday PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
799 WHUS73 KGRB 102116 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 416 PM CDT Wed Apr 10 2019 LMZ521-522-541>543-110530- /O.CON.KGRB.SC.Y.0027.000000T0000Z-190411T0900Z/ /O.CON.KGRB.GL.W.0006.190411T0900Z-190412T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 416 PM CDT Wed Apr 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT THURSDAY... * WINDS...Northeast winds will increase to 15 to 25 knots late this afternoon. Then, east to northeast winds will increase to 20 to 25 kts with gale force gusts to 35 to 40 knots late tonight and continue into Thursday evening. * WAVES... Building to 1 to 4 feet on ice free areas on the bay, and to 6 to 10 feet on the lake tonight into Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ Bersch
535 WHUS73 KGRB 110223 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 923 PM CDT Wed Apr 10 2019 LMZ521-522-541>543-111030- /O.CON.KGRB.SC.Y.0027.000000T0000Z-190411T0900Z/ /O.CON.KGRB.GL.W.0006.190411T0900Z-190412T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 923 PM CDT Wed Apr 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT THURSDAY... * WINDS...Northeast winds 15 to 25 knots, becoming east to northeast and increasing to 20 to 25 kts with gale force gusts to 35 to 40 knots late tonight and continuing into Thursday evening. * WAVES... 1 to 4 feet on ice free areas on the bay, and building to 6 to 10 feet on Lake Michigan late tonight into Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ Bersch
208 WHUS73 KGRB 111005 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 505 AM CDT Thu Apr 11 2019 LMZ521-522-541>543-111815- /O.CON.KGRB.GL.W.0006.000000T0000Z-190412T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 505 AM CDT Thu Apr 11 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...Northeast winds 20 to 25 kts with gale force gusts to 35 to 40 knots. * WAVES...building to 3 to 5 feet in ice free areas on the northern bay, and building to 7 to 10 feet on Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ Kieckbusch
906 WHUS73 KGRB 111506 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1006 AM CDT Thu Apr 11 2019 LMZ521-522-541>543-112315- /O.CON.KGRB.GL.W.0006.000000T0000Z-190412T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1006 AM CDT Thu Apr 11 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...Northeast winds 20 to 25 kts with gale force gusts to 35 to 40 knots. * WAVES...building to 3 to 5 feet in ice free areas on the northern bay, and building to 7 to 10 feet on Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
344 WHUS73 KGRB 112129 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 429 PM CDT Thu Apr 11 2019 LMZ521-522-541>543-120300- /O.CON.KGRB.GL.W.0006.000000T0000Z-190412T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 429 PM CDT Thu Apr 11 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...East winds to 30 with gale force gusts to 35 knots... decreasing to 10 to 20 knots after midnight. * WAVES...6 to 10 feet subsiding to 3 to 5 feet after midnight on Lake Michigan. 1 to 3 feet on ice free areas on the bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ Bersch
001 WHUS73 KGRB 120258 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 958 PM CDT Thu Apr 11 2019 LMZ521-522-541>543-121100- /O.CAN.KGRB.GL.W.0006.000000T0000Z-190412T0300Z/ /O.NEW.KGRB.SC.Y.0028.190412T0258Z-190413T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 958 PM CDT Thu Apr 11 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SATURDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Green Bay has issued a Small Craft Advisory, which is in effect until 7 AM CDT Saturday. The Gale Warning has been cancelled. * WINDS...East winds 15 to 25 knots with gusts to 30 knots. Wind decreasing to 10 to 20 knots after midnight. Then, southwest winds will increase to 15 to 25 knots with gusts to 30 knots late Friday morning and afternoon. * WAVES...6 to 10 feet subsiding to 3 to 5 feet after midnight on Lake Michigan. 1 to 3 feet on ice free areas on the bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Bersch
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Apr 10, 4:27 AM CDT, 50 minutes earlier.
Area forecast discussion, Apr 10, 4:27 AM CDT, 50 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 427 AM CDT Wed Apr 10 2019 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Thursday Issued at 427 AM CDT Wed Apr 10 2019 Precipitation timing/types, snow and ice accumulations and winter weather headlines/timing are the main forecast concerns. Dry but cloudy conditions are expected for the morning, with widespread low clouds covering the forecast area. Precipitation the developing low pressure in the central plains will arrive in the southwest half of the forecast area during the mid to late afternoon. Temperatures will likely remain in the upper 30s as the precip approaches central and east-central WI in the afternoon, so precip is expected to start as rain. But with evaporative cooling due to cool/dry northeast winds, temps will likely fall into the middle 30s by the end of the day, resulting in a rain/snow mix. Could see a light dusting on grassy surfaces in central WI and the southern Fox Valley by 7 pm. East-northeast winds will become blustery in the afternoon, especially south and east. Have slowed down the northward push of the precipitation a little bit tonight, as dry air holds tough over northern WI. Snow will be the dominant precipitation type as the band lifts north, though a warm layer and some mid-level drying will bring a wintry mix to our southwest counties overnight. Snowfall amounts will range from less than an inch far northeast to 2-5 inches across the rest of the forecast area. Minor ice accumulations of less than a tenth of an inch are anticipated over central WI and the southern Fox Valley. East-northeast winds will crank up overnight, with gusts to 30 to 40 mph possible in central WI and the Fox Valley/lakeshore areas. Given the wet nature of the snow and potential for mixed precipitation, do not expected blowing snow to be a major concern. On Thursday, a wintry mix will transition to rain over our southern and eastern counties by midday. Farther north, mainly snow is expected for much of the day, with a mix arriving across all but our far northwest counties later in the day. Less than an inch of additional snow is expected south, with 2-5 inches anticipated north. Most of the region will see some light ice accumulations, with the most significant accums occurring in central WI during the morning. Strong east winds will persists through the day, with gusts to 30 to 40 mph. Headlines were tricky to iron out this morning. With the heaviest snow accums only reaching 6-8 inches over a 24 hour period in north central and far northeast WI, and ice accums remaining below a quarter inch, it seemed that winter weather advisories were the way to go for now. If the day shift needs to bump up snowfall totals in the north, they can upgrade to a warning later today. Timing was also tough, but tried to not complicate the headlines too much. Started headlines in the south mid-evening to match up with ARX/MKX, and expanded to the north after midnight. End times ranged from 18z/Thu south (change over to rain), and 00z-06z farther north. Most of the snow/ice accums will taper of in northern WI Thursday evening. .LONG TERM...Thursday Night Through Tuesday Issued at 427 AM CDT Wed Apr 10 2019 Progressive mean flow to bring a series of Pacific systems across the CONUS over the next seven days. The first system to already be impacting northeast WI at the start of the period as it moves over the western Great Lakes region and weakening in the process. After a brief break on Saturday, the next system is forecast to lift northeast from the southern Plains toward the eastern Great Lakes Sunday afternoon/night. Models still debating on the track, although the new 00Z GFS and GEM have now leaned toward the ECMWF (farther west and wetter). Active pattern continues with a third system expected to arrive Tuesday night/Wednesday. River levels will remain a big concern if the total precipitation in the models comes to fruition. Temperatures to be below normal through Sunday, rise to near normal Monday and slightly above normal next Tuesday. The wound-up, nearly vertically-stacked system to move into the Upper MS Valley Thursday night. An occluded front to lift into central/east-central WI during the night as a cold front pushes east across southern sections of the Great Lakes. Anticipate rain to continue over eastern and most of central WI during the evening with thunder still possible due to steep mid-level lapse rates. Some of this rain may be locally heavy as a 50-60 knot southerly low-level jet transports deep gulf moisture into the region. PW values over eastern WI reach 1.00", thus higher rain amounts expected there. Meanwhile, northern WI to see a wintry mix of freezing rain and snow that appear to persist through the overnight hours. Potential ice accumulations of 0.10-0.20" are possible which would make travel difficult for the morning commute. Models also indicate a dry slot will rotate into eastern WI after midnight and could shutdown the rain to more of a drizzle scenario. Additional snow accumulations over north- central WI will be limited to an inch or less due to the mixed precipitation expected. Do not see much of a temperature drop Thursday night with upper 20s north, lower to middle 30s south. The system tracks northeast into northern sections of the Great Lakes on Friday with wrap-around moisture rotating eastward across WI. Temperatures appear warm enough near the surface to have precipitation fall mainly as rain with the exception being north- central WI where a rain/snow mix is expected. Another blustery day on tap with sustained southwest winds of 10 to 20 mph north- central, 15 to 25 mph east-central WI with gusts over 30 mph. Max temperatures for Friday to be around 40 degrees north-central, lower to middle 40s elsewhere. Precipitation to gradually be on the decline Friday night, although a lingering surface trough over northern WI could keep a small chance for light snow in the forecast through the night. Otherwise, cloudy skies to prevail with a gradually diminishing west-northwest wind. Min temperatures to range from the middle 20s north-central, lower 30s east-central WI. The surface trough hangs around northern sections of the Great Lakes through Saturday and there may be a mid-level shortwave pushing through as well. May leave a small pop for the north, otherwise generally mostly cloudy skies are forecast over the rest of the area with below normal temperatures. Look for readings mainly in the 40- 45 degree range. High pressure is forecast to quickly move from the northern Plains to the northern Great Lakes Saturday night, bringing some decrease in cloud cover, light north-northeast winds and cool conditions to northeast WI. Attention then turns to the next system (surface low/trailing shortwave trough) that is progged to move from the mid-MS Valley/Ozarks northeastward toward southern sections of the Great Lakes by 00Z Monday. This track is farther north from earlier GFS and GEM runs and now matches up better with the ECMWF. Previous forecast already had pops mentioned, but will need to raise these further, especially over eastern WI. Temperatures in the lower to middle 40s will keep type as all rain during the daylight hours. This system tracks northeast into eastern sections of the Great Lakes Sunday night and as temperatures cool, look for the rain to become mixed and changeover to light snow during the evening. There could be a minor accumulation, however stronger lift/forcing to be to our east, thus this does not look like a big deal at the moment. A ridge of high pressure to slide across WI on Monday bringing sunshine back to the area and slightly milder temperatures. A surge of WAA could bring us our next chance of precipitation later Monday night into Tuesday. Any precipitation Monday night would fall as light snow, but the surge of warmer air on Tuesday would be all rain. Even with clouds/rain in the vicinity, temperatures on Tuesday to reach the upper 40s near Lake MI, lower to middle 50s elsewhere. It should be noted again that all of this precipitation over the next 7 days will aggravate high river levels over northeast WI. Persons living near rivers, streams and creeks should keep a close eye on levels and be prepared to move to higher ground should any flooding be observed. && .AVIATION...for 06Z TAF Issuance Issued at 1047 PM CDT Tue Apr 9 2019 A deck of stratus clouds with MVFR cigs will continue to advect in from the north across the TAF sites during the overnight hours. Spotty freezing drizzle is possible over far north central WI late tonight, but opted to not include a mention in the RHI TAF site. Cigs may come back up to VFR for a period Wednesday morning and during the early afternoon, however they will go back down to MVFR later Wednesday afternoon into Wednesday evening as precipitation spreads in from south to north with an approaching low pressure system. Easterly winds will increase and gust to 20 to 25 knots late Wednesday afternoon into Wednesday evening as the pressure gradient increases ahead of the approaching low. && .HYDROLOGY... Issued at 427 AM CDT Wed Apr 10 2019 The combination of runoff from recent snow melt and rainfall has caused rivers to approach or exceeding flood stage. Although much of the area will receive snowfall tonight into early Thursday, the snow is expected to change to rain over central and eastern Wisconsin Thursday into Thursday night. A half inch to an inch of rain is anticipated, which will likely continue the flooding threat through the end of the week. && .GRB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 10 PM this evening to 1 PM CDT Thursday for WIZ035>040-045-048>050. Winter Weather Advisory from 10 PM this evening to 7 PM CDT Thursday for WIZ020-030-031. Winter Weather Advisory from 1 AM Thursday to 1 AM CDT Friday for WIZ005-010>013-018-019-021. Winter Weather Advisory from 1 AM to 7 PM CDT Thursday for WIZ022-073-074. && SHORT TERM.....Kieckbusch LONG TERM......Kallas AVIATION.......Kurimski HYDROLOGY......Kieckbusch
Hazardous weather outlook, Apr 10, 4:34 AM CDT, 43 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 434 AM CDT Wed Apr 10 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-110945- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 434 AM CDT Wed Apr 10 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Accumulating snow will overspread the region tonight and produce hazardous travel conditions for the morning commute. Some freezing rain is also possible in parts of central Wisconsin and the southern Fox Valley late tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Significant travel disruptions are likely across the region Thursday and across northern Wisconsin Thursday night as an intense storm system tracks northeast from the Plains. The storm is expected to produce a wintry mix of precipitation, including locally heavy snow over northern Wisconsin, and minor ice accumulations. In addition to the precipitation, strong east to northeast winds generated by the storm could also produce ice shoves on Lake Winnebago and the Bay of Green Bay. Be sure to closely monitor later forecasts and statements for updated information on this storm. There is a slight chance of thunderstorms Thursday afternoon into Thursday evening across central and east-central Wisconsin. No severe weather is anticipated at this time. Expect minor flooding of rivers and low-lying areas to continue into this weekend due to runoff from snow melt and incoming rainfall. Ice jams could also locally increase the risk of localized flooding. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report measurable snow, ice or any flooding to the National Weather Service in Green Bay. LMZ521-522-541>543-110945- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 434 AM CDT Wed Apr 10 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Gusty northwest to northeast winds will lead to conditions that are hazardous to small craft on Lake Michigan. Gales will develop late tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Northeast gales are possible Thursday into Thursday evening. There is slight chance of thunderstorms Thursday afternoon into Thursday evening. Kieckbusch/Kallas
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:35 PM CDT | River Flood Warning | GRB | Marinette | 5 days |
| Apr 10, 4:55 AM CDT | Winter Weather Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 53 hr |
| Apr 10, 5:17 AM CDT | Small Craft Advisory | GRB | 23 hr | |
| Apr 10, 3:27 PM CDT | Winter Storm Warning | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Oneida and 3 more | 34 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.